Maximum Independent Set in 2-Direction Outersegment Graphs

Holger Flier, Matúš Mihalák, Peter Widmayer, Anna Zych

Research output: Chapter in Book/Report/Conference proceedingConference article in proceedingAcademicpeer-review

Abstract

An outersegment graph is the intersection graph of line-segments lying inside a disk and having one end-point on the boundary of the disk. We present a polynomial-time algorithm for the problem of computing a maximum independent set in outersegment graphs where every segment is either horizontally or vertically aligned. We assume that a geometric representation of the graph is given as input.
Original languageEnglish
Title of host publicationProceedings of the 37th International Workshop on Graph-Theoretic Concepts in Computer Science (WG)
Pages155-166
Number of pages12
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this

Flier, H., Mihalák, M., Widmayer, P., & Zych, A. (2011). Maximum Independent Set in 2-Direction Outersegment Graphs. In Proceedings of the 37th International Workshop on Graph-Theoretic Concepts in Computer Science (WG) (pp. 155-166) https://doi.org/10.1007/978-3-642-25870-1_15